# SDR ABXA9800581

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N971AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47497
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 99184804
- Condition: Corrosion
- Location: Rt Elevator
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON RIGHT ELEVATOR SKIN AT STATION XE 49.  REPLACED SKIN IAW DACO DWG 5910412.
